# SDR HNAA2022021000075

- Difficulty date: February 9, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 42,143 hours, 38,319 cycles
- System (JASC): 2760 · Drag Control System
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

PDIS  656     27-62  2706562  09FEB22  CLT  CLOSE
      IN FLT SPEED BRAKE HANDLE TO CLOSE, SPOILER FAIL MSG, A/C ROLLED RT AND AUTO PILOT FAILED. RAN QRH WITH SPOILERS REMAINING CLOSED REST OF THE FLIGHT DURING DECENT ABOUT 13K FT

FACT  09FEB22  16:08  CLT
            TS USING FIM 27-63-00-810-800-A BLOCKS 1-11 AND FIM 27-63-00-810-807-A. R&R'D SPOILER CONTROL UNIT IAW 27-63-02. PERFORMED SPOILER SYSTEM OPS CHECK IAW AMM 27-63-01-700-801-A. OPS CHECK GOOD. SPOILER FAIL MESSAGE NO LONGER PRESENT. A/C OK FOR SERVICE.
